# SDR ASOA20141118132

- Difficulty date: November 18, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 31,310 hours, 23,849 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L011100
- Part serial: 01179
- Condition: Faulty
- Part time: 34,936 hours, 26,398 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LOSS OF PRESSURIZATION AND CABIN ALTITUDE EXCEEDED 10000 FT ALONG WITH O2 MASKS DEPLOY.  MAINTENANCE R & R THE PNUEMATIC OUTFLOW VALVE AND MANUAL PRESSURE CONTROLLER WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
